Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5659
Full metadata record
DC FieldValueLanguage
dc.contributor.authorÖzsarı, Türker-
dc.date.accessioned2017-05-31T11:10:22Z-
dc.date.available2017-05-31T11:10:22Z-
dc.date.issued2015-04-
dc.identifier.citationÖzsarı, T. (2015). Well-posedness for nonlinear Schrödinger equations with boundary forces in low dimensions by Strichartz estimates. Journal of Mathematical Analysis and Applications, 424(1), 487-508. doi:10.1016/j.jmaa.2014.11.034en_US
dc.identifier.issn0022-247X-
dc.identifier.urihttp://doi.org/10.1016/j.jmaa.2014.11.034-
dc.identifier.urihttp://hdl.handle.net/11147/5659-
dc.description.abstractIn this paper, we study the well-posedness of solutions for nonlinear Schrödinger equations on one and two dimensional domains with boundary where the boundary is disturbed by an external inhomogeneous type of Dirichlet or Neumann force. We first prove the local existence of solutions at the energy level for quadratic and superquadratic sources using the Strichartz estimates on domains. Secondly, we obtain conditional uniqueness and local stability. Then, we prove the boundedness of solutions in the energy space to pass from the local theory to the global theory. Regarding subquadratic sources, we appeal to classical methods and Trudinger's inequality to prove the uniqueness, which, combined with the existence of weak energy solutions, mass and energy inequalities, eventually implies the continuity of solutions in time.en_US
dc.language.isoenen_US
dc.publisherAcademic Press Inc.en_US
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectConditional uniquenessen_US
dc.subjectInhomogeneous boundary conditionsen_US
dc.subjectLocal and global existenceen_US
dc.subjectNonlinear Schrödinger equationen_US
dc.subjectStrichartz estimatesen_US
dc.titleWell-posedness for nonlinear Schrödinger equations with boundary forces in low dimensions by Strichartz estimatesen_US
dc.typeArticleen_US
dc.authoridTR124050en_US
dc.institutionauthorÖzsarı, Türker-
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume424en_US
dc.identifier.issue1en_US
dc.identifier.startpage487en_US
dc.identifier.endpage508en_US
dc.identifier.wosWOS:000348488700028en_US
dc.identifier.scopus2-s2.0-84920598922en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1016/j.jmaa.2014.11.034-
dc.relation.doi10.1016/j.jmaa.2014.11.034en_US
dc.coverage.doi10.1016/j.jmaa.2014.11.034en_US
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
5659.pdfMakale463 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

10
checked on Dec 11, 2021

WEB OF SCIENCETM
Citations

11
checked on Jan 22, 2022

Page view(s)

36
checked on Jan 24, 2022

Download(s)

30
checked on Jan 24, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.